# SDR UALA2012010600133

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 39,544 hours, 16,561 cycles
- Engine: Iae V2527A5
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Pump
- Part number: 933260
- Part serial: F9033857
- Condition: Underserviced
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAT HYD PUMP IS UNDERSERVICED.   REPLACED RAT PUMP.
